# SDR CA190430029

- Difficulty date: April 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,793 hours
- Engine: Allsn 501D13D
- System (JASC): 7600 · Engine Controls
- Part: Bearing
- Part number: AN201KP16A
- Condition: Dirty
- Location: Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) E-HANDLE FAILS TO PUSH IN COMPLETELY. ENGINE POWER AND EMERGENCY CONTROL INSTALLATION, RH, FOUND DIRTY AND STIFF TO MOVE. CONTROL INSTALLATION REMOVED, CLEANED, RE-INSTALLED AND FUNCTION CHECKED OK. (TC# 20190430029)
